×

zbMATH — the first resource for mathematics

Periodic solutions for a kind of Rayleigh equation with a deviating argument. (English) Zbl 1073.34081
The present paper is concerned with the existence of periodic solutions for the following Rayleigh delay equation \[ x''(t)+f(x'(t)) +g(x(t-\tau (t))) =p(t) \] by Mawhin’s coincidence degree theory. Sufficient conditions are given. An example is provided.

MSC:
34K13 Periodic solutions to functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Huang, X; Xiang, Z, On the existence of 2π-periodic solution for delay Duffing equation x″ (t) + g(x(t −τ))) = p(t), Chinese science bulletin, 39, 3, 201-203, (1994), (in Chinese)
[2] Ma, S.W; Wang, Z.C; Yu, J.S, Coincidence degree and periodic solutions of Duffing equations, Nonlinear analysis, TMA, 34, 443-460, (1998) · Zbl 0931.34048
[3] Lu, S; Ge, W, On the existence of periodic solutions of second order differential equations with deviating arguments, Acta. math. sinica, 45, 4, 811-818, (2002), (in Chinese) · Zbl 1027.34079
[4] Lu, S; Ge, W, Periodic solutions for a kind of second order differential equations with multiple deviating arguments, Applied mathematics and computation, 146, 195-209, (2003) · Zbl 1037.34065
[5] Wang, G.-Q, A priori bounds for periodic solutions of a delay Rayleigh equation, Appl. math. lett., 12, 3, 41-44, (1999) · Zbl 0980.34068
[6] Gaines, R.E; Mawhin, J.L, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.